Affiliation of Author(s):数学学院
Journal:ArabJournalofBasicandAppliedSciences
Key Words:fractional diffusion equations;homotopy analysis Shehu transform method;Shehu transform method;symbolic-numeric computation
First Author:MaitamaShehu
Document Code:1405341167482048513
Volume:27
Issue:1
Page Number:27-44
Number of Words:10
Translation or Not:no
Date of Publication:2020-01-01
Date of Publication:2020-01-01
Weidong Zhao
+
Date of Birth:1962-12-06
Gender:Male
Education Level:Postgraduate (Doctoral)
Alma Mater:Shandong University
Paper Publications
New homotopy analysis transform method for solving multidimensional fractional diffusion equations
Date of Publication:2020-01-01 Hits: